# SDR USAASB01101

- Difficulty date: April 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA - FLT 1580 - EN ROUTE FROM PHL TO TPA, A BURNING OIL SMELL WAS REPORTED COMING FROM THE LEFT PACK DURING FLIGHT.  FLIGHT CONTINUED AND LANDED AT TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE AS THE SOURCE OF THE ODOR.  REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD J371-00-01.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS (P/N V121-1) DUE TO STALE AIR SMELL.  (M)
